Drug interactions between Champix and diazepam
Interactions between your drugs
A total of 10 drugs (42 brand and generic names) are known to interact with Champix.
- Diazepam is a member of the following drug classes: benzodiazepine anticonvulsants, benzodiazepines.
- Diazepam is used to treat the following conditions:
Drug and food interactions
Applies to: diazepam
Grapefruit and grapefruit juice may interact with diazePAM and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking diazePAM. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take diazePAM with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: Champix (varenicline)
Varenicline may alter the way you react to alcohol. Some patients treated with varenicline have experienced decreased tolerance to alcohol, including increased drunkenness, unusual or aggressive behavior, or they had no memory of things that happened. You should limit the consumption of alcohol until you know whether varenicline affects your tolerance for alcohol. Also use caution driving or operating machinery until you know how quitting smoking and/or varenicline may affect you. If you develop nervousness, agitation, hostility, aggressive behavior, depression, thoughts of suicide, or have other changes in your behavior or thinking that are not typical for you, you should immediately stop taking varenicline and contact your doctor. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.